# SDR CALA2021040800438

- Difficulty date: April 8, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N33294
- Make and model: Boeing 737824
- Aircraft serial: 34000
- Aircraft time: 47,917 hours, 17,077 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON L/H HORIZONTAL STAB LOWER IN-SPAR SKIN PANEL RIB STA 147-90 18IN FWD OF THE T/E I/B RIVET LINE CRACK LENGTH 1IN REF AAR N/R 9614381 REPAIRED L/H HORIZONTAL STAB LOWER IN-SPAR SKIN PANEL RIB STA 147-90 18IN FWD OF T/E AS PER REF B737 SRM 55-10-01 FIG 204 WORK ACCOMPLISHED BY V930498
